# SDR DHL9974212C

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 4 SEAT TRACK WORN AT STA 530 .  CUT OUT DAMAGED SECTION, INSTALLED NEW SECTION, PER SRM 53-10-5, 20 LONG, N/R 3048.
